# SDR UPS99431234

- Difficulty date: December 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- System (JASC): 2610 · Detection System
- Part: Switch
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

INSPECTION TYPE:N/A, AFT CARGO FIRE WARNING.  REMOVED AND REPLACED FIRE BOTTLES AND DISCHARGE SWITCH, SYSTEM TESTS NORMAL.
